Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Comparisons of Approximations to the Percentage Points of the Sample Coefficient of Variation

Boris Iglewicz and Raymond H. Myers
Technometrics
Vol. 12, No. 1 (Feb., 1970), pp. 166-169
DOI: 10.2307/1267363
Stable URL: http://www.jstor.org/stable/1267363
Page Count: 4
  • Download ($14.00)
  • Add to My Lists
  • Cite this Item
Comparisons of Approximations to the Percentage Points of the Sample Coefficient of Variation
Preview not available

Page Thumbnails

  • Thumbnail: Page 
166
    166
  • Thumbnail: Page 
167
    167
  • Thumbnail: Page 
168
    168
  • Thumbnail: Page 
169
    169